April 2023 GENERALIZED HERMITE–HADAMARD INCLUSIONS FOR A GENERALIZED FRACTIONAL INTEGRAL
Hüseyin Budak, Hasan Kara, Fatih Hezenci
Rocky Mountain J. Math. 53(2): 383-395 (April 2023). DOI: 10.1216/rmj.2023.53.383

Abstract

We introduce new generalized fractional integrals for interval-valued functions. Then we prove generalized Hermite–Hadamard type inclusions for interval-valued convex functions using these newly defined generalized fractional integrals. We also show that these results generalize several results obtained in earlier works.

Citation

Download Citation

Hüseyin Budak. Hasan Kara. Fatih Hezenci. "GENERALIZED HERMITE–HADAMARD INCLUSIONS FOR A GENERALIZED FRACTIONAL INTEGRAL." Rocky Mountain J. Math. 53 (2) 383 - 395, April 2023. https://doi.org/10.1216/rmj.2023.53.383

Information

Received: 29 April 2022; Revised: 23 May 2022; Accepted: 23 May 2022; Published: April 2023
First available in Project Euclid: 20 June 2023

MathSciNet: MR4604762
Digital Object Identifier: 10.1216/rmj.2023.53.383

Subjects:
Primary: 26D07 , 26D10 , 26D15
Secondary: 26A33

Keywords: fractional integrals , Hermite–Hadamard inclusions , integral inclusions , interval-valued functions

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.53 • No. 2 • April 2023
Back to Top